Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/4413
Title: | Global dynamics of a fisheries economic model with gradient adjustment |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Zhou, H. Jiang, J. |
Issue Date: | 2024 |
Publisher: | World Scientific Publishing Company |
Journal: | International Journal of Bifurcation and Chaos |
Volume: | 34 |
Issue: | 1 |
Abstract: | Taking into account the nonlinear demand function, we have developed a multi-agent fishery economic model, where a multitude of agents are bounded by rationality. The fishing decisions of these agents are driven by a profit gradient mechanism. To assess the local stability of the system, stability analysis is performed with the Jury criterion. The investigation has revealed the presence of two con... |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/4413 |
DOI: | 10.1142/S0218127424500123 |
CIHE Affiliated Publication: | Yes |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.